# SDR CA071113010

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, THE CABIN STARTED TO FILL WITH SMOKE AND THE LAV SMOKE DETECTOR WENT OFF. THEY DECLARED EMERGENCY AND RETURNED TO THE FIELD. NO EVACUATION, SMOKE CLEARED ON LANDING. MX FOUND THE RT ENGINE NR3 CARBON SEAL TO BE FAULTY.  MX REPLACED RT ENGINE (TC NR 20071113010)
